# SDR COMA0460460

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 3,269 hours, 2,750 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2193
- Condition: Unreliable
- Location: Te Flaps
- Part time: 3,264 hours, 2,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5034 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE BPSU.
